# SDR YENA20151111551

- Difficulty date: November 12, 2015
- Submitted: November 13, 2015
- Operation: Air carrier
- Aircraft: N706JB
- Make and model: Airbus A320-232
- Aircraft serial: 3451
- Aircraft time: 31,268 hours, 11,010 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Handle
- Condition: Stuck
- Location: Te Flaps
- Part time: 31,268 hours, 11,010 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLAP HANDLE STUCK AT 2.  RETURNED TO FIELD.  NO OVERWEIGHT LANDING.   R & R FLAP HANDLE IAW AMM 27-51-43,  ALL OPS CK OK.
